# SDR UIEA2019081394987

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 146T50062
- Condition: Corroded
- Location: Bs 1415-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SUPPORT CHANNEL, BULK CARGO COMPARTMENT STATION 1415 TO STA 1540, RBL 7.9.  REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 110 AND DWG NO 146T5002 SH 1 REV E.  CONDITION CHECKED NORMAL.
